MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH PSN FZN AP CUT BLK SZ 9; PERSONA® PERSONALIZED KNEE SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH PSN FZN AP CUT BLK SZ 9; PERSONA® PERSONALIZED KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical product: 5 degree fzn fem angle gde, catalog#: 110040855 ; lot#: unknown.Fuzion ant feeler gde, catalog#: 110040859 ; lot#: unknown.Fzn ff intrmdlry rod 8mm, catalog#: 110040836; lot#: unknown.Fuzion fem rot gde, catalog#: 110040860 ; lot#: unknown.The manufacturer did not receive the device yet, however it is indicated by complainant that it will be returned for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).In transit to manufacturer.
 
Event or Problem Description
It was reported that the button (open/lock) had come loose after locking.No effect on the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4), this follow-up report is being submitted to relay additional information.The persona cutting block was provided to the product surveillance team for further investigation and nothing conspicuous other than several minor scratches could be observed.The reported counterpart was not returned for evaluation.Therefore, the condition of the reported counterpart, in particular the interface with the persona cutting block, is unknown.However, it was reported that this device is still being utilized in the clinic.Additionally, two pictures of the reported products in the operating theater were received.The devices are assembled, covered in bodily fluids and the persona cutting block is set in the lock position.A functional test was performed with the received persona cutting block and an internal counterpart for function control and the reported event could not be reproduced.No functional issues could be identified.Review of the device history records identified no deviations or anomalies during manufacturing.Therefore, the investigation did not identify a nonconformance or a complaint out of box.A definitive root cause for the reported event cannot be determined as the reported counterpart was not returned for evaluation as it is still being utilized in the clinic.The functional test performed with an internal counterpart could not reproduce the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN FZN AP CUT BLK SZ 9
Common Device Name
PERSONA® PERSONALIZED KNEE SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14109910
Report Number0009613350-2022-00233
Device Sequence Number11296272
Product Code JWH
UDI-Device Identifier00889024577695
UDI-Public(01)00889024577695(11)201111(10)4504086026
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212129
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110040850
Device Lot Number4504086026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown